# SDR 2008FA0000228

- Difficulty date: October 16, 2007
- Submitted: April 8, 2008
- Operation: General aviation
- Aircraft: N49811
- Make and model: Cessna 152
- Aircraft serial: 15281332
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Worn
- Location: Cylinder
- Component: Cylinder
- Component part number: SL10302A21P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING ACCIDENT THAT RESULTED IN ENGINE FAILURE, INVESTIGATION FOUND NO COMPRESSION ON THE NR 1 CYL AND REPORTED VALVE CLEARANCE WAS 0.002 INCH. THE CYL WAS NOT REMOVED AND THE AC WAS RELEASED INTO CUSTODY.  REMOVED THE NR 1 CYLINDER AND VALVES.  BOTH VALVES HAD ACCELERATED WEAR TO THE VALVE SEATS WITH EVIDENCE OF LEAKAGE.  LAST VALVE GUIDE CHECK WAS PERFORMED 46 HOURS EARLIER WITHIN LIMITS.  (K)
